It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Adderall since December. About 2 weeks after I started taking it, I accidentally put my ortho evra patch on 24 hrs. late. The next day I started having breakthrough bleeding and it didn't stop until last week. I thought that the bleeding was caused by a mistake in the patch use, but then I thought that the Adderall might have an effect on it too. So last week I stopped taking it. The day after I stopped taking it, the breakthrough bleeding stopped. Today I took my Adderall again and the bleeding is back. What is going on? Help!





All times are GMT -7. The time now is 07:25 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!